MathSciNet Relay Station
MathSciNet bibliographic data
MR1483 (1,246b) 60.0X
Smirnoff, N. Sur les écarts de la courbe de distribution empirique. (Russian) Rec. Math. N.S. [Mat. Sbornik] 6(48), (1939). 3–26.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement